Jump to content
JWTalk - Jehovah's Witnesses Online Community

Dangerous Medicines aka Antibiotics ....


Recommended Posts

First off I am not advising anyone to take or not take a medicine, I know we all have different bodies and are affected differently, I just wanted to warn you dear ones of a group of medicines that are doing a lot of damage to many people.... ❤️ 

 

The group of medicines, known as fluoroquinolones (Levaquin, Cipro, Levofloxacin, Avelox, etc.) Have been labeled as deadly, especially for older ones or those with high blood pressure, heart issues, nerve/muscle damage, etc.  Their side effects consist of aortic dissections, heart issues, permanent nerve and muscle damage, mental illness and even death. A news article recently said one woman even killed herself after a single dose... 

 

Unfortunately, I have taken two of the meds, over 3 different times. I have been researching and giving thought to my medical history. My health took a sudden spiral downward around 2012-2014, it was like someone knocked my feet out from under me. I started experiencing symptoms that were new and scary. Then after some digging, I discovered I started having stomach issues after the 1st/2nd dose and my gallbladder went defunct 2 months after my 3rd dose of these meds. Then I started having chest wall inflammation, high blood pressure bouts, and the nerve/muscle pain just continued getting worse. Now, they want to diagnose me with bone spurs, Fibromyalgia, etc.... 

 

I'm begging you dear ones, please research any kind of treatment before you make a decision... Unfortunately, there are no definite tests at this time to test for fluoroquinolone toxicity syndrome and many doctor's don't even know or believe in it...

 

I just wanted to give you a heads up and remind you, the choices you make today can affect you down the road...


Edited by cricket246
Link to comment
Share on other sites

my father suffered from a complications for more than 10 years; hypertension, arthritis, etc. 
to deal with that he took various of medicines including herbs. 
a year ago doctor said he positively suffered from kidney failure  
he refused dialysis and he is passed away 3 month later. the medicines he took had damaged his kidney. 
it's kinda hard to let him go although he had harsh personality
if is it not really necessary, don't take a medicine (including supplement) oftenly.

Edited by tuntun
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Recently Browsing   0 members

    • No registered users viewing this page.

About JWTalk.net - Jehovah's Witnesses Online Community

Since 2006, JWTalk has proved to be a well-moderated online community for real Jehovah's Witnesses on the web. However, our community is not an official website of Jehovah's Witnesses. It is not endorsed, sponsored, or maintained by any legal entity used by Jehovah's Witnesses. We are a pro-JW community maintained by brothers and sisters around the world. We expect all community members to be active publishers in their congregations, therefore, please do not apply for membership if you are not currently one of Jehovah's Witnesses.

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.

JWTalk 22.7.20 (changelog)